Gross-Hopkins duality and the Gorenstein condition

Dwyer, W. G., Greenlees, J. P. C. orcid.org/0000-0002-9855-3337 and Iyengar, S. B. (2011) Gross-Hopkins duality and the Gorenstein condition. Journal of K-theory, 8 (1). pp. 107-133. ISSN 1865-2433

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2011 ISOPP Cambridge University Press. This is an author produced version of a paper subsequently published in Journal of K-Theory. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: math.AT; math.AT; math.AC; 55P60, 55M05 (primary), 55P42, 55P43, 57N65, 57P10 (secondary)
Dates:
  • Published (online): 1 September 2010
  • Published: August 2011
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 12 Dec 2016 16:51
Last Modified: 28 Mar 2018 22:17
Published Version: https://doi.org/10.1017/is010008025jkt129
Status: Published
Publisher: Cambridge University Press (CUP): STM Journals - No Cambridge Open
Refereed: Yes
Identification Number: https://doi.org/10.1017/is010008025jkt129
Related URLs:

Share / Export

Statistics